MathSciNet Relay Station
MathSciNet bibliographic data
MR2506423 (2010f:32026) 32S55 (14B05 32S50 57M12 57N10)
Lamberson, P. J. The Milnor fiber conjecture and iterated branched cyclic covers. Trans. Amer. Math. Soc. 361 (2009), no. 9, 4653–4681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement